# SDR AWXA200401025

- Difficulty date: September 5, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,512 hours, 6,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, CORROSION WAS FOUND ON AFT SIDE OF FLOOR PANEL 261 FF.  MAINTENANCE REMOVED AND REPLACED R-2 FLOOR PANEL 261 FF IAW T/C C1D25310.
